MathSciNet Relay Station
MathSciNet bibliographic data
MR1447299 (98h:82042) 82C20 (60K35 76D05 76M35 82C22 82C31)
Esposito, R.; Marra, R.; Yau, H. T. Navier-Stokes equations for stochastic particle systems on the lattice. Comm. Math. Phys. 182 (1996), no. 2, 395–456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement